# SDR REXA2021091000715

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RIGHT SIDE SEAT TRACK SEGMENT BETWEEN F.S. 744 TO F.S. 761 IS
CORRODED.                                                    
"	"REMOVED FABRICATED AND INSTALLED SEAT TRACK IAW BOMBARDIER GRFO    
670-53-00-074 AND AMM 53-00-49-400-801-A12
